# SDR 96ZZZM588

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Sta 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAIN CARGO LEFT FRAME CRACKED STATION 930 STRINGER 14-15L AT STUB FRAME ATTACHMENT FITTING.  STOP DRILLED CRACK AS PER SRM 51-10-1.  FABRICATED PARTS PER STEP ON OF DHL/BOEING FAX 95 14TR DATED MAY 26, 1995.  INSTALLED REPAIR PARTS PER DHL FAC 95-0014TR AND SB 727-53-0162.
